| Model Number |
VTICM5 12.1 (-12.00/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced lens rotation without repositioning.The lens exchanged for a longer length lens and the problem was resolved.Cause of the event was unknown.
Additional Manufacturer Narrative
H3 - device evaluation is required but has not yet been performed.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in a microcentrifuge vial dry.Visual inspection found the haptic broken.Dimensional inspection found the lens to be within specifications.Claim #(b)(4).